# SDR QXEA200602769

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,801 hours, 28,599 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 10174N07W04
- Part serial: B640A
- Condition: Malfunctioned
- Part time: 805 hours, 1,202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2295 - INTERMITTENT TAKEOFF WARNING HORN, MASTER CAUTION, FLAP POWER CAUTION.  REPLACED TORQUE INDICATOR AND BLED NR 1 HYDRAULIC SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
